# SDR AALA201905229006

- Difficulty date: May 21, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 60,636 hours, 22,763 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CUT ON WIRING EMERGENCY LIGHT, SEAT ROW 32, LEFT HAND IN PASSENGER CABIN. REPLACED HARNESS OF EMERGENCY LIGHT PER AMM 33-51-08 AND DRAWING D92992009.
